Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Which medication should be taken to reduce dizziness and to clear wax build up ?

I went to the emergency room and I told the Dr. i was dizzy and at night my ears stops up. She looked in my ears and said I do have a wax build up but she prescribe me anibiotic and pain medicine and nothing to stop the dizziness . I believe my equilibrium is effected because I m dizzy off balance What can I take to stop the dizziness and what is a good antibiotic to take to clear me up in 1 or 2 days? Also I find it hard to look out the corner of my eyes.
Asked On : Tue, 10 Apr 2012
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
welcome to healthcaremagic

on analysing your symptoms you seem to be suffering from acute vestibular dysfunction for which you should have been prescribed with a vestibular sedative, have a consultation with an ENT specialist at the earliest so as to rule out other neurological conditions and a proper prescription

Answered: Tue, 10 Apr 2012
I find this answer helpful
ENT Specialist Dr. Ravinder Sharma's  Response
Dear Sir I am Dr Ravinder Sharma ENT surgeon On the basis of information provided it appears that you have a problem in the balance organ which is present with the hearing organ in the inner ear. When you have shown yourself in the hospital it appears you were treated for wax in the ear and acute infection. You also said you are having difficulty to look out the corner of eys this means your 6th cranial nerve is also affected . As Dizziness can also be from a central cause -- some problem in your brain--- abscess or tumour ? -- you can have such symptoms. I would advise you for a urgent ENT and Neurology consultation and a CECT scan head to come down to the right diagnosis. You can take labyrinthine sedatives to get rid of the ymptom of dizziness but the cause of vertigo should be investigated for the right treatment. I hope this answers your concern. Do let me know if I can help you further with regards Ravinde Sharma
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor